# SDR CA121022017

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shimmy Dampener
- Part number: 26430902
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, RT RUDDER PEDAL BEGAN VIBRATING THROUGH 40 KIAS AND VIOLENTLY INTENSIFIED UP TO 65 KIAS.
